MathSciNet Relay Station
MathSciNet bibliographic data
MR2425751 54H25 (47H10 47J25)
Suzuki, Tomonari A sufficient and necessary condition for the convergence of the sequence of successive approximations to a unique fixed point. Proc. Amer. Math. Soc. 136 (2008), no. 11, 4089–4093.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement